Alert archive / Wisconsin / Frost Advisories in 2009
Frost Advisory 2, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Sep 29, 2009, 3:42 AM CDT for 12 counties in Wisconsin. It took effect at Sep 30, 2009, 12:00 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 29, 2009, 3:42 AM CDT (08:42 UTC)
- In effect from
- Sep 30, 2009, 12:00 AM CDT
- Expired
- Sep 30, 2009, 3:25 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Lafayette County, WI, Marquette County, WI, Rock County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KMKX 290842 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 342 AM CDT TUE SEP 29 2009 ...FROSTY NIGHT COMING UP FOR PARTS OF SOUTHERN WISCONSIN... .DEPARTING LOW PRESSURE HAS FUNNELED COLDER AND DRIER AIR INTO THE AREA. TONIGHT AS WINDS SETTLE DOWN...TEMPERATURES WILL DROP INTO THE MID 30S IN PARTS OF SOUTHERN WISCONSIN....ESPECIALLY ACROSS SOUTH CENTRAL WISCONSIN. WIZ046-047-051-056>058-062>064-067>069-291645- /O.NEW.KMKX.FR.Y.0002.090930T0500Z-090930T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 342 AM CDT TUE SEP 29 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOOK FOR TEMPERATURES TO DROP OFF INTO THE MIDDLE 30S RESULTING IN AREAS OF FROST. AT THIS POINT IT APPEARS THE GREATEST POTENTIAL WILL BE IN PARTS OF EAST CENTRAL AND SOUTH CENTRAL WISCONSIN WHERE WINDS WILL BE THE LIGHTEST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. && $$ PC/MG
4 follow-up statements
000 WWUS73 KMKX 291632 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1132 AM CDT TUE SEP 29 2009 ...FROSTY NIGHT COMING UP FOR PARTS OF SOUTHERN WISCONSIN... .DEPARTING LOW PRESSURE HAS FUNNELED COLDER AND DRIER AIR INTO THE AREA. AS WINDS SETTLE DOWN TONIGHT...TEMPERATURES WILL DROP INTO THE MIDDLE 30S IN PARTS OF SOUTHERN WISCONSIN....ESPECIALLY ACROSS EAST CENTRAL AND SOUTH CENTRAL WISCONSIN. WIZ046-047-051-056>058-062>064-067>069-300045- /O.CON.KMKX.FR.Y.0002.090930T0500Z-090930T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 1132 AM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOOK FOR TEMPERATURES TO DROP OFF INTO THE MIDDLE 30S TONIGHT...RESULTING IN AREAS OF FROST. AT THIS POINT...IT APPEARS THE GREATEST POTENTIAL WILL BE IN PARTS OF EAST CENTRAL AND SOUTH CENTRAL WISCONSIN...WHERE WINDS WILL BE THE LIGHTEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. && $$ WOOD
000 WWUS73 KMKX 292041 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 341 PM CDT TUE SEP 29 2009 ...FROSTY NIGHT COMING UP FOR PARTS OF SOUTHERN WISCONSIN... .DEPARTING LOW PRESSURE HAS FUNNELED COLDER AND DRIER AIR INTO THE AREA. HIGH PRESSURE MOVING TO THE NORTH OF THE AREA WILL CAUSE WINDS TO SETTLE DOWN TONIGHT. SKIES WILL CLEAR...ALLOWING TEMPERATURES WILL DROP INTO THE MIDDLE 30S OVER SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN. THIS WILL CAUSE AREAS OF FROST TO FORM ACROSS THESE AREAS. WIZ046-047-051-056>058-062>064-067>069-300445- /O.CON.KMKX.FR.Y.0002.090930T0500Z-090930T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 341 PM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT WEDNESDAY. LOOK FOR CLEARING SKIES AND LIGHT WINDS TO CAUSE TEMPERATURES TO DROP OFF INTO THE MIDDLE 30S TONIGHT ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN. THIS WILL RESULT IN AREAS OF FROST. LOCATIONS CLOSE TO LAKE MICHIGAN WILL SEE WARMER OVERNIGHT LOWS AND LITTLE TO NO FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. && $$ WOOD
000 WWUS73 KMKX 300242 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 PM CDT TUE SEP 29 2009 ...FROSTY NIGHT COMING UP FOR PARTS OF SOUTHERN WISCONSIN... .DEPARTING LOW PRESSURE HAS FUNNELED COLDER AND DRIER AIR INTO THE AREA. HIGH PRESSURE MOVING TO THE NORTH OF THE AREA WILL CAUSE WINDS TO SETTLE DOWN TONIGHT. SKIES ARE EXPECTED TO CLEAR SLOWLY FROM THE NORTH...ALLOWING TEMPERATURES WILL DROP INTO THE MIDDLE 30S OVER SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN. THIS WILL CAUSE AREAS OF FROST TO FORM ACROSS THESE AREAS. WIZ046-047-051-056>058-062>064-067>069-301045- /O.CON.KMKX.FR.Y.0002.090930T0500Z-090930T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 942 PM CDT TUE SEP 29 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY. LOOK FOR CLEARING SKIES FROM THE NORTH AND LIGHT WINDS TO CAUSE TEMPERATURES TO DROP OFF INTO THE MIDDLE 30S TONIGHT ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN. THIS WILL RESULT IN AREAS OF FROST. LOCATIONS CLOSE TO LAKE MICHIGAN WILL SEE WARMER OVERNIGHT LOWS AND A BIT MORE WINDS...WITH LITTLE TO NO FROST SOUTH OF PORT WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. && $$ HENTZ
000 WWUS73 KMKX 300825 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CDT WED SEP 30 2009 ...CLOUDS AND WINDS KEPT FROST POTENTIAL REDUCED... .A BLANKET OF CLOUDS THAT HOVERED OVER MUCH OF SOUTHERN WISCONSIN DURING THE OVERNIGHT HOURS KEPT TEMPERATURES FROM FALLING OFF AS MUCH AS PREVIOUSLY THOUGHT. PATCHY FROST MAY STILL DEVELOP ACROSS PARTS OF MARQUETTE...GREEN LAKE...FOND DU LAC AND SHEBOYGAN COUNTIES THIS MORNING. WIZ046-047-051-056>058-062>064-067>069-300930- /O.CAN.KMKX.FR.Y.0002.000000T0000Z-090930T1300Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-IOWA-DANE- JEFFERSON-LAFAYETTE-GREEN-ROCK- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...DODGEVILLE... MADISON...JEFFERSON...LAKE MILLS...DARLINGTON...MONROE... JANESVILLE...BELOIT 325 AM CDT WED SEP 30 2009 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE FROST ADVISORY. PATCHY FROST IS STILL POSSIBLE EARLY THIS MORNING ACROSS PARTS OF SOUTHERN WISCONSIN BUT THE THREAT FOR WIDESPREAD FROST HAS DIMINISHED. $$ PC/MG
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Sep 28, 3:35 PM CDT, 12 hours 7 minutes earlier.
Area forecast discussion, Sep 28, 3:35 PM CDT, 12 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT MON SEP 28 2009
SUSTAINED WINDS/WIND GUSTS ON SOME AREA OBSERVATIONS AND SCHOOL NET
SITES HAVE REACHED WIND ADVISORY CRITERIA...AND WINDS SHOULD STAY AT
OR NEAR CRITERIA FOR THE NEXT FEW HOURS. SECONDARY SURFACE
TROUGH/COLD FRONT PUSHING INTO CENTRAL WISCONSIN PER WIND SHIFT AND
TEMPERATURE DROP ON REGIONAL OBSERVATIONS.
.SHORT TERM/TONIGHT THROUGH THURSDAY/...
.TONIGHT...WILL CARRY SCATTERED TO ISOLATED SHOWERS FOR THE EARLY
EVENING WITH FRONTOGENETIC FORCING ALONG SECONDARY TROUGH/FRONT AS
IT MOVES SOUTH FROM CENTRAL THROUGH SOUTHERN WISCONSIN. MODELS
INDICATE THIS FRONT TO MOVE SOUTH OF WI/IL BORDER BY 03Z.
WILL ALSO KEEP WIND ADVISORY GOING AS WE ARE CURRENTLY SEEING PEAK
WINDS FOR THE DAY...WITH AT OR NEAR ADVISORY CRITERIA EXPECTED UNTIL
REDUCTION IN WIND SPEEDS SPREADING SLOWLY SOUTHWEST TO NORTHEAST
BEGINNING LATE THIS AFTERNOON INTO THIS EVENING AS SURFACE LOW
BEGINS TO PULL AWAY. THOUGH 925-850 MB WINDS ON AREA WIND PROFILERS
HAVE EASED...4-5MB 3 HOURLY PRESSURE RISES BEHIND SECONDARY TROUGH
INDICATE ONE MORE BOOST TO WINDS BEFORE FALLING BELOW CRITERIA FOR
GOOD. 1000-925MB RH FORECASTS AND FORECAST SOUNDINGS INDICATE CLOUD
COVER SHOULD HOLD IN OVERNIGHT...HELPING TO HOLD LOW TEMPERATURES
ALONG WITH
.TUESDAY AND TUESDAY NIGHT...CYCLONIC CIRCULATION AND COLD POOL
ALOFT WILL PREVENT MUCH IN THE WAY OF CLEARING UNTIL AFTERNOON ON
TUESDAY AS RIDGE BEGINS TO BUILD IN. MIXING UP TO +5 TO +6C 925MB
TEMPERATURES YIELDS MID 50S FOR HIGHS TUESDAY. CLEARING SKIES AND
DECOUPLING WINDS WILL ALLOW TEMPERATURES TO FALL TO NEAR FREEZING IN
THE FAR WEST...WITH MID TO UPPER 30S ELSEWHERE AWAY FROM LAKE
MICHIGAN. WILL HAVE AREAS OF FROST IN THE WEST AND LOW-LYING
LOCALES...WITH PATCHY FROST ELSEWHERE EXCEPT ALONG THE LAKE.
.WEDNESDAY INTO THURSDAY...FULL SUN AND SLOWLY MODIFYING 850MB TEMPS
AS RIDGE AXIS MOVES OVER REGION WILL ALLOW A RETURN TO 60 DEGREE
TEMPERATURES WEDNESDAY. PREFER THE WARMER MAV GUIDANCE NUMBERS.
LESSER CHANCE OF FROST WEDNESDAY NIGHT AS CIRRUS...THEN MID LEVEL
CLOUDS FROM APPROACHING WAVE SPREAD WEST TO EAST ACROSS SRN WI
OVERNIGHT. WILL MENTION PATCHY FROST IN THE FAR NORTH AND NORTHEAST
WHERE CLOUDS ARRIVE LAST.
GFS IS FASTER THAN NAM BRINGING PCPN INTO THE REGION ON
THURSDAY...WITH WHAT APPEARS TO BE VORTICITY MAXIMA DUE TO MODEL
FEEDBACK. HOWEVER ENOUGH ISENTROPIC LIFT AND FRONTOGENETIC FORCING
BRUSHING WRN CWA TO WARRANT POPS IN THE FAR WEST DURING THE DAY
THURSDAY. TAKE POPS ALONG WITH WARM AIR ADVECTION AND LIFT ACROSS
REMAINDER OF CWA THURSDAY NIGHT.
.LONG TERM /FRIDAY THROUGH MONDAY/...
WET FOR FRIDAY AND THE START TO THE WEEKEND AS CLOSED 500 MB LOW AND
ASSOCIATED SURFACE FEATURE WORK THEIR WAY ACROSS THE REGION. WITH
THE FAVORED ECMWF/ECMWF ENSEMBLE SOLUTION FROM HPC...SRN WI WILL SEE
A PRECIPITATION SHIELD MOVE ACROSS THURSDAY NIGHT...WITH ENOUGH
THETA-E ADVECTION AS 850 MB THERMAL RIDGE NOSES IN OVER THE REGION
AND LIFT FROM LEAD SHORT WAVE TO HAVE A SLGT CHANCE OF THUNDER FOR
THURSDAY NIGHT/FRIDAY. THEN PERIODS OF RAIN SHOWERS FROM FRIDAY
NIGHT THROUGH SATURDAY AS SFC LOW TRACKS TO THE SOUTH THROUGH
CENTRAL IL/CENTRAL IN...WITH THE PCPN TAPERING OFF FROM WEST TO EAST
SUNDAY WITH DEPARTURE OF CYCLONIC FLOW. RIDGING WILL KEEP SUNDAY AND
MONDAY DRY. WITH CLOUD COVER AND THE PRECIPITATION...NO LARGE
DIURNAL SWINGS IN TEMPERATURES FOR FRIDAY NIGHT THROUGH
SATURDAY...THEN SOMEWHAT COOLER TEMPERATURES WITH WEAK COLD AIR
ADVECTION SATURDAY NIGHT AND SUNDAY WITH READINGS SLIGHTLY BELOW
NORMAL THROUGH THE PERIOD.
&&
.AVIATION...SHOULD SEE SOME SHOWERS MAINLY ACROSS NORTH AND EAST
FORECAST AREA LATE AFTERNOON AND INTO THE EVENING...AS WAVE ROTATES
AROUND BACK SIDE OF UPPER LOW. PRECIP SHOULD BE OUT OF HERE BY
MIDNIGHT. STRONG NORTHWEST WINDS WILL CONTINUE INTO THE
EVENING...LETTING UP SOME OVERNIGHT. CLOUD DECK SHOULD DROP TO MVFR
TONIGHT THROUGH TOMORROW MORNING...LIKELY LIFTING BACK TO VFR LATER
IN THE DAY. EXPECT BREEZY NORTHWEST TO NORTH WINDS TOMORROW...THOUGH
CERTAINLY LIGHTER THAN TODAY.
&&
.MARINE...WILL CONTINUE GALE WARNING THROUGH TONIGHT WITH POTENTIAL
FOR GALE GUSTS TO 40 KNOTS REACHING LAKE SURFACE...ESPECIALLY AWAY
FROM SHORE. WINDS SHOULD BACK OFF A TOUCH LATER IN THE NIGHT. WILL
NEED A SMALL CRAFT ADVISORY ON TUESDAY AS WINDS AND WAVES WIND DOWN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ046-047-051-052-
056>060-062>072.
LM...GALE WARNING UNTIL 7 AM CDT TUESDAY FOR LMZ643>646.
&&
SHORT/LONG TERM...09/REM
AVIATION/MARINE...07/DDVHazardous weather outlook, Sep 28, 9:04 PM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 904 PM CDT MON SEP 28 2009 WIZ046-047-051-052-056>060-062>072-300215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 904 PM CDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT STRONG WEST TO NORTHWEST WINDS OF 20 TO 25 MPH ARE EXPECTED INTO EARLY EVENING...WITH GUSTS TO 35 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY AREAS OF FROST ARE EXPECTED IN SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN AWAY FROM LAKE MICHIGAN LATE TUESDAY NIGHT INTO EARLY WEDNESDAY. MORE PATCHY FROST IS POSSIBLE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY OVER PARTS OF EAST CENTRAL AND SOUTHEAST WISCONSIN. THERE IS A CHANCE FOR THUNDERSTORMS ON THURSDAY OVER SOUTH CENTRAL WISCONSIN...AND ACROSS THE ENTIRE AREA THURSDAY NIGHT AND FRIDAY AS LOW PRESSURE SETTLES INTO THE UPPER MIDWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ643>646-300215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 904 PM CDT MON SEP 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING REMAINS IN EFFECT THROUGH THE NIGHT AS NORTHWEST GALES TO 35 KNOTS ARE EXPECTED. A FEW GUSTS TO 40 KNOTS WILL BE POSSIBLE...ESPECIALLY TOWARD THE OPEN WATERS OF THE LAKE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY WINDS AND WAVES WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS THROUGH TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY. HENTZ WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 7:19 AM CDT | Small Craft Advisory | MKX | 26 hr |
Nearby
Frost Advisories in Wisconsin, 2009Every frost advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.